Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

MyNCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1965 1
1967 1
1972 2
1973 2
1974 2
1975 1
1976 1
1977 1
1978 1
1979 1
1980 1
1982 2
1983 4
1984 6
1985 9
1986 8
1987 11
1988 10
1989 12
1990 14
1991 9
1992 9
1993 2
1994 5
1995 11
1996 4
1997 7
1998 3
1999 2
2000 2
2002 3
2008 1
2010 1
2011 1
2012 1
2013 1
2015 1
2017 1
2018 1
2019 1
2020 0
Text availability
Article attribute
Article type
Publication date

Search Results

155 results
Results by year
Filters applied: . Clear all
Page 1
Drug-induced gingival enlargements.
Lundergan WP. Lundergan WP. J Calif Dent Assoc. 1989 Jun;17(6):48-52. J Calif Dent Assoc. 1989. PMID: 2481719 No abstract available.
Nifedipine-induced gingival hyperplasia.
Shaftic AA, Widdup LL, Abate MA, Jacknowitz AI. Shaftic AA, et al. Drug Intell Clin Pharm. 1986 Jul-Aug;20(7-8):602-5. doi: 10.1177/106002808602000724. Drug Intell Clin Pharm. 1986. PMID: 3743418
155 results
Jump to page
Feedback